MathSciNet Relay Station
MathSciNet bibliographic data
MR2286936 (2007k:35297) 35L20 (35B35 93D15)
Nicaise, Serge; Pignotti, Cristina Stabilization of the wave equation with variable coefficients and boundary condition of memory type. Asymptot. Anal. 50 (2006), no. 1-2, 31–67.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement